[Une condition différentielle de régularité pour les fonctions quaternioniennes]
Soit
Let
Accepté le :
Publié le :
Alessandro Perotti 1
@article{CRMATH_2003__337_2_89_0, author = {Alessandro Perotti}, title = {A differential criterium for regularity of quaternionic functions}, journal = {Comptes Rendus. Math\'ematique}, pages = {89--92}, publisher = {Elsevier}, volume = {337}, number = {2}, year = {2003}, doi = {10.1016/S1631-073X(03)00284-X}, language = {en}, }
Alessandro Perotti. A differential criterium for regularity of quaternionic functions. Comptes Rendus. Mathématique, Volume 337 (2003) no. 2, pp. 89-92. doi : 10.1016/S1631-073X(03)00284-X. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00284-X/
[1] The Bochner–Martinelli Integral and its Applications, Birkhäuser, Basel, 1995
[2] Some differential criteria for the holomorphy of functions in
[3] The holomorphy of continuous functions that are representable by the Bochner–Martinelli integral, Izv. Akad. Nauk Armyan. SSR, Volume 13 (1978), pp. 158-169 (in Russian)
[4] Differentiation of the Martinelli–Bochner integrals and the notion of hyperderivability, Math. Nachr., Volume 172 (1995), pp. 211-238
[5] Hyperholomorphe Funktionen, Sibirsk. Mat. Zh., Volume 12 (1971), pp. 1327-1340 (in Russian); English translation: Siberian Math. J., 12, 1971, pp. 959-968 (1972)
[6] α-hyperholomorphic function theory, Bull. Fukuoka Univ. Ed. III, Volume 35 (1985), pp. 11-17
[7] Characterization of domains of holomorphy by the existence of hyper-conjugate harmonic functions, Rev. Roumaine Math. Pures Appl., Volume 31 (1986) no. 2, pp. 159-161
[8] Quaternionic ψ-hyperholomorphic functions, singular integral operators and boundary value problems. I. ψ-hyperholomorphic function theory, Complex Variables Theory Appl., Volume 27 (1995) no. 1, pp. 17-46
[9] Quaternionic analysis, Math. Proc. Cambridge Philos. Soc., Volume 85 (1979), pp. 199-225
[10] Some questions of hypercomplex analysis, Complex Analysis and Applications '87 (Varna, 1987), Publ. House Bulgar. Acad. Sciences, Sofia, 1989, pp. 523-531
- Quaternionic regularity and the -Neumann problem in, Complex Variables and Elliptic Equations, Volume 52 (2007) no. 5, p. 439 | DOI:10.1080/17476930601178392
Cité par 1 document. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier